# SDR SWAA2024100732743

- Difficulty date: August 30, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N8583Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64799
- Aircraft time: 19,585 hours, 10,191 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS.540 BL.0 1 INCH RIGHT FLOOR SUPPORT CRACKED. DOT P018<[01] REMOVED AND REPLACED FLOOR PANEL BREAK IAW B737-NG SRM 51-40-02.;[02] VERIFIED REMOVED AND REPLACED FLOOR PANEL BREAK IAW B737-NG SRM 51-40-02.
